... 16-20 daily,for back pain the doctor then gave me dihydracodeide I was taking 10 a day for 4 months with codiene phosphate 3 at a time 6-7 times a day,I'm totally addicted and at rock bottom now,I took my last dihydracodiene Monday evening and I took 10co-codamol yesterday,today I have taken only 8 15/500 co-codamol and hoping to take less tomorrow and hopefully none the next day,well I'm in agony my legs are so painfully I'm starting to get tummy pain and I can't sleep do u think this is the dihydracodiene and will it start again wen I stop the last few 15/500 hundred tablets wich I suppose r nothing compared with wat I usually take someone help me please
Whether stopping the codeine or the tramadol, if you taper that quickly you are going to experience withdrawals. Rather than reducing every day, try reducing every 5 days by one pill. This is going to take time, but you can do it without the extreme pain and upset.
- Codeine Information for Consumers
- Codeine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Codeine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2010 • 1 answer
Posted 6 Mar 2011 • 2 answers
Posted 9 Mar 2012 • 1 answer
Posted 20 Nov 2014 • 1 answer
Posted 16 Aug 2016 • 1 answer